# SDR DALA1144953115

- Difficulty date: July 21, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 262FF IS CORRODED, 2" X 2" AREA.  REPLACED FLOOR PANEL 262FF PN D5367180500500 IAW A319 SRM 51-72-00 PANEL 262FF.  INSTALLED ON WC 2550-6602 RC 8556469.
